IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Integrated Circuits and Devices (ICD) [schedule] [select]
Chair Kunio Uchiyama (Hitachi)
Vice Chair Masahiko Yoshimoto (Kobe Univ.), Toshihiko Hamasaki (TI)
Secretary Minoru Fujishima (Hiroshima Univ.), Yoshio Hirose (Fujitsu Labs.)
Assistant Hiroaki Suzuki (Renesas), Toshimasa Matsuoka (Osaka Univ.), Kenichi Okada (Tokyo Inst. of Tech.)

Special Interest Group on Computer Architecture (IPSJ-ARC) [schedule] [select]
Chair Hiroshi Nakamura
Secretary Toshinori Sato, Kenji Kise, Atsushi Mori, Sunao Torii

Special Interest Group on Embedded Systems (IPSJ-EMB) [schedule] [select]
Chair Masayuki Hirayama
Secretary Hiroyuki Kanbara, Atsushi Sawada, Masahiro Shukuguchi

Conference Date Thu, Jan 28, 2010 08:45 - 17:15
Fri, Jan 29, 2010 08:50 - 17:15
Topics  
Conference Place  

Thu, Jan 28 AM 
08:45 - 08:50
(1) 08:45-08:50  
Thu, Jan 28 AM 
Chair: 日本IBM
08:50 - 10:30
(1) 08:50-09:15  
(2) 09:15-09:40  
(3) 09:40-10:05  
(4)
ICD
10:05-10:30 Block-by-block reconfiguration of a dynamic optically reconfigurable gate array Daisaku Seto, Minoru Watanabe (Shizuoka Univ.)
  10:30-10:45 Break ( 15 min. )
Thu, Jan 28 AM 
Chair: 東京大学
10:45 - 12:15
(1) 10:45-11:30  
(2) 11:30-12:15  
  12:15-13:15 Lunch Break ( 60 min. )
Thu, Jan 28 PM 
Chair: 東芝
13:15 - 15:30
(3)
ICD
13:15-14:00 [Invited Talk]
SPARC64TM VIIIfx:Fujitsu's Next Generation Supercomputer Processor
Hideo Yamashita, Tsuyoshi Motokurumada, Kuniki Morita, Akira Watanabe, Hiroshi Okano, Mariko Sakamoto, Yasuhiro Naoshima, Tatsumi Nakada, Naozumi Aoki, Takumi Maruyama, Takeo Asakawa, Shigeru Nagasawa, Masaki Aoki, Aiichiro Inoue (Fujitsu)
(4)
ICD
14:00-14:45 [Invited Talk]
Realization of High Performance Computing using Massive-parallel Multi-core GPU
-- Computational Application of 512 32/64-bit processor cores integrated in a single-chip GPU --
Toru Baji (NV-Japan)
(5)
ICD
14:45-15:30 [Invited Talk]
Development and practice of multicore software on CELL REGZA TM
Ryuji Sakai, Motohiro Takayama, Nobuhiro Kato, Tomofumi Shimada (Toshiba Corp.)
  15:30-15:45 Break ( 15 min. )
Thu, Jan 28 PM 
15:45 - 17:15
(1)
ICD
15:45-17:15 [Panel Discussion]
*
Kunio Uchiyama (Hitachi), Kenji Tsutiya (Toshiba), Hideaki Saitou (NEC), Hideo Yamashita (Fujitsu), Toru Baji (NV-Japan), Ryuji Sakai (Hitachi), Yuichi Kado (NTT)
Fri, Jan 29 AM 
Chair: ASTEM
08:50 - 09:40
(1) 08:50-09:15  
(2) 09:15-09:40  
Fri, Jan 29 AM 
Chair: 東芝
09:40 - 10:30
(1) 09:40-10:05  
(2) 10:05-10:30  
  10:30-10:45 Break ( 15 min. )
Fri, Jan 29 AM 
10:45 - 11:35
(1) 10:45-11:10  
(2) 11:10-11:35  
  11:35-13:00 Lunch Break ( 85 min. )
Fri, Jan 29 PM 
Chair: 早大
13:00 - 14:15
(1) 13:00-13:25  
(2)
ICD
13:25-13:50 Developing an Architecture for a Single-Flux Quantum Based Reconfigurable Accelerator Farhad Mehdipour (Kyushu Univ.), Hiroaki Honda (ISIT), Hiroshi Kataoka, Koji Inoue, Kazuaki Murakami (Kyushu Univ.)
(3)
ICD
13:50-14:15 FPGA-Oriented Heterogeneous Multi-core Processor:SIMD-Accelerator Core and Its Evaluation Masanori Hariyama, Hasitha Muthumala Waidyasooriya, Takehisa Matsuda, Michitaka Kameyama (Tohoku Univ.)
  14:15-14:30 Break ( 15 min. )
Fri, Jan 29 PM 
Chair: 東北大
14:30 - 15:45
(1)
ICD
14:30-14:55 A Current-mode Motion Field Generator Enploying CMOS Bump Circuits Prabhath Weerawardhana, Tadashi Shibata (Univ. of Tokyo.)
(2) 14:55-15:20  
(3) 15:20-15:45  
  15:45-16:00 Break ( 15 min. )
Fri, Jan 29 PM 
Chair: 東大
16:00 - 17:15
(1) 16:00-16:25  
(2) 16:25-16:50  
(3) 16:50-17:15  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ICD Technical Committee on Integrated Circuits and Devices (ICD)   [Latest Schedule]
Contact Address  
IPSJ-ARC Special Interest Group on Computer Architecture (IPSJ-ARC)   [Latest Schedule]
Contact Address  
IPSJ-EMB Special Interest Group on Embedded Systems (IPSJ-EMB)   [Latest Schedule]
Contact Address  


Last modified: 2010-01-25 21:26:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICD Schedule Page]   /   [Return to IPSJ-ARC Schedule Page]   /   [Return to IPSJ-EMB Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan